# SDR REXA2019022640174

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 25,674 hours, 17,957 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN FLIGHT IN THE COCKPIT NO FUMES, SMOKE OR POPPED CBS. ELECTRICAL GROUND POWER AT TKH AT GATE B3 HAD BEEN ERRATIC OVERNIGHT & CABIN LIGHTING CB HAD BEEN RESET ON GROUND AFTER AC GROUND POWER HAD BEEN DISCONNECTED WITHOUT THE CABIN LIGHTING CB POPPING AGAIN. WHICH STAYED IN PLACE WITHOUT POPPING AGAIN FOR THE DURATION OF FLIGHT.
PERFORMED OPS TEST OF PASSENGER COMPARTMENT LIGHT IAW CRJ900 AMM 33-21-00. COULD NOT DUPLICATE SMELL AT THIS TIME. NO DEFECTS NOTED.
